# SDR SWAA2025071583647

- Difficulty date: June 19, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI REPORT MAIN CABIN - FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540 BTW BL 0 TO LBL 24.75.   REPLACED FLOOR STRUCTURE SUPPORT LOCATED AT 540 BETWEEN BLO TO LBL 24.75 PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG: 143A0060 SHEET: 46 REV: - ;
